Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red dots on glans penis. Difficulty stretching foreskin. What could it be?

Hello, I´m a 15 year old boy and not sexually active with any girl, just masturbation. Well I have a foreskin on my penis and the last days i have been stretching it because i have a tight foreskin. Soy yesterdays I took it down saw my glands and there was nothing wrong, only that it couldn´t go al the way down. Then today I do it again and see a red dot on the glands. What could it be? thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed what is called as Phimosis with Ballanitis .
If it is very painful to retract the foreskin it will be better to consult qualified surgeon and get circumcised .if neglected you may get repeated episodes of UTI secondary to collection of smegma and you may have to face problems in sexual activities in future.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor